MAUDE Adverse Event Report: O&M HALYARD, INC. PFR P2 FILTERING RESPIRATOR YELLOW 50; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PFR P2 FILTERING RESPIRATOR YELLOW 50; ICP FACIAL PROTECTION PRODUCTS
Model Number 62408
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The clinician reported that a member of the nursing staff was wearing a mask in a quarantine area for contagious diseases (covid).The blue elastic band holding the mask to the wearer's face suddenly broke.The nursing staff left the treatment area to re-mask.
 
Additional Manufacturer Narrative
According to the device history records, the product was manufactured according to the approved manufacturing procedures and lot was released by quality assurance.A quality nonconformance was not reported at the time of production.The operator documented a change on the machine sealer due to failures in seal of the elastic.Manufacturing conducts visual and functional inspections throughout production.A sampling plan ansi/asqz 1.4 is used to release product.Functional inspection is performed based on aql 0.65 level s-4 to assure compliance to applicable requirements.A sample evaluation was not conducted; however, based on the photographs provided, the customer complaint issue is confirmed.Complaints were analyzed through statistical analysis tool for the past 12 months from november 2023 to november 2024; there is no upward trend for this issue.The previous duckbill bonding process used a herrmann ultrasonics system, the space between the horn and the anvil is controlled by the system.The duckbill bonding process on the herrmann ultrasonics system was changed to improve the duckbill bonding process to have a more consistent bond.The new method system controls the force applied between the horn and the anvil; the position may vary depending on this force applied.The change was implemented after the complaint product was manufactured.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
PFR P2 FILTERING RESPIRATOR YELLOW 50
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa la amistad
ciudad de acuna
coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21104156
Report Number9616096-2024-00004
Device Sequence Number8665057
Product Code MSH
UDI-Device Identifier30680651624087
UDI-Public30680651624087
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62408
Device Catalogue Number62408
Device Lot NumberAM1055801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown